# SDR ASAA2014092009171

- Difficulty date: September 20, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 17,160 hours, 5,220 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 13782
- Condition: Failed
- Location: Nr 2 A/C Pack
- Part time: 17,183 hours, 5,228 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED,   EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED BITE CHECK OF PACK ZONE TEMPERATURE CONTROLLERS IAW MM 21-61-00-700-806-002 AND ON PACK NR 2 FOUND TVC HAD FAILED.  R & R NR 2 PACK TCV IAW MM 21-61-21.  OPS CHECK, LEAK TEST GOOD.
